JournalsprimsVol. 45, No. 2pp. 383–391

Representation of Spaces of Entire Functions on Banach Spaces

  • José M. Ansemil

    Universidad Complutense de Madrid, Spain
  • Richard M. Aron

    Kent State University, USA
  • Socorro Ponte

    Universidad Complutense de Madrid, Spain
Representation of Spaces of Entire Functions on Banach Spaces cover
Download PDF

Abstract

We prove the impossibility of expressing the space of entire functions on any infinite dimensional complex Banach space with a Schauder basis E as a countable union of spaces of entire functions that are bounded on countable open covers of E.

Cite this article

José M. Ansemil, Richard M. Aron, Socorro Ponte, Representation of Spaces of Entire Functions on Banach Spaces. Publ. Res. Inst. Math. Sci. 45 (2009), no. 2, pp. 383–391

DOI 10.2977/PRIMS/1241553124